Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 104, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 5:12 PM CDT for Val Verde County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 5:12 PM CDT (22:12 UTC)
- Expired
- May 11, 2015, 6:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 82 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 10.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 975 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
231 WUUS54 KEWX 112212 SVREWX TXC465-112300- /O.NEW.KEWX.SV.W.0104.150511T2212Z-150511T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 512 PM CDT MON MAY 11 2015 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 600 PM CDT * AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF AMISTAD VILLAGE...OR 11 MILES SOUTHEAST OF COMSTOCK...MOVING NORTH AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... DEVILS SHORES...PAFFORD CROSSING AND ROUGH CANYON REC AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 2957 10092 2957 10107 2983 10119 2983 10087 TIME...MOT...LOC 2212Z 180DEG 19KT 2961 10100 HAIL...1.00IN WIND...<50MPH $$ ZEITLER
1 follow-up statement
933 WWUS54 KEWX 112242 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 542 PM CDT MON MAY 11 2015 TXC465-112300- /O.CON.KEWX.SV.W.0104.000000T0000Z-150511T2300Z/ VAL VERDE TX- 542 PM CDT MON MAY 11 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EAST CENTRAL VAL VERDE COUNTY... AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF COMSTOCK...MOVING NORTH AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... PAFFORD CROSSING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 2967 10091 2967 10106 2978 10111 2978 10088 TIME...MOT...LOC 2241Z 184DEG 10KT 2969 10099 HAIL...1.00IN WIND...<50MPH $$ ZEITLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:37 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 11, 3:37 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 337 PM CDT MON MAY 11 2015 .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... LATE AFTERNOON SURFACE OBSERVATIONS ALONG WITH VISIBLE SATELLITE AND RADAR DATA SHOW A STRONG OUTLFOW BOUNDARY FROM NEAR BRACKETTVILLE TO FLORESVILLE TO YOAKUM. FARTHER NORTH...A COLD FRONT WAS LOCATED FROM JUNCTION TO NEAR TEMPLE. THE OUTFLOW BOUNDARY WILL PROVIDE A LOW- LEVEL FOCUSING MECHANISM FOR CONVECTION THIS AFTERNOON AND THIS SHOULD KEEP THE MOST ACTIVE WEATHER GENERALLY ALONG AND SOUTH OF U.S. HIGHWAY 90 FOR THIS AFTERNOON AND EARLY EVENING. GIVEN STRONG SURFACE HEATING AND INCREASED LOW-LEVEL INSTABILITY...CAN/T COMPLETELY RULE OUT A STRONG TO SEVERE THUNDERSTORM ACROSS THE RIO GRANDE PLAINS THROUGH EARLY EVENING. THE MAIN CONCERN WOULD BE GUSTY WINDS AND HAIL. FOR THE LATE EVENING AND OVERNIGHT HOURS...THE ABOVE MENTIONED COLD FRONT WILL SLOWLY DROP SOUTHWARD INTO OUR REGION. WE EXPECT CONVECTION TO BECOME MORE WIDESPREAD ALONG AND SOUTH OF THE FRONT AS MID-LEVEL SHORTWAVE TROUGHS MOVE IN FROM THE SOUTHWEST. WE/LL CONTINUE TO SEE AN INCREASE IN LOW- LEVEL MOISTURE AS THE LOW- LEVEL JET SERVES TO ADVECT A POCKET OF MOISTURE (OBSERVED VIA SATELLITE DERIVED TPW OVER THE NORTHWESTERN GULF) INTO SOUTH TEXAS. DURING THE PEAK HEATING HOURS ON TUESDAY...THE COLD FRONT WILL STALL ALONG A DEL RIO TO SAN ANTONIO TO TAYLOR LINE. THIS BOUNDARY WILL ALSO SERVE AS A FOCUS FOR CONVECTION ON TUESDAY. GIVEN ABUNDANT MOISTURE...THE COLD FRONT AND AN ACTIVE SOUTHWEST FLOW ALOFT...A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS THROUGH TUESDAY AFTERNOON. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS NEAR 6 INCHES ARE POSSIBLE. FOR LATE TUESDAY NIGHT...MODELS SUGGEST ANOTHER STRONG MID-LEVEL SHORTWAVE TROUGH MOVES IN AND MAY RESULT IN ANOTHER ROUND OF HEAVY RAINFALL BEGINNING TUESDAY NIGHT. && .LONG TERM (WEDNESDAY THROUGH MONDAY)... ACTIVE WEATHER IS EXPECTED TO CONTINUE INTO WEDNESDAY AS THE ABOVE MENTIONED COLD FRONT RETREATS NORTHWARD AS A WARM FRONT. RAIN CHANCES CONTINUE THROUGH MID-WEEK...BUT SHOULD SLOWLY TAPER GIVEN A SLIGHTLY LESS ACTIVE SOUTHWEST FLOW ALOFT. WE STILL EXPECT PLENTY OF MOISTURE TO REMAIN OVER THE REGION...SO LOCALLY HEAVY RAINFALL IS A CONCERN. BY LATE IN THE WORK WEEK...ANOTHER UPPER LEVEL LOW WILL DEVELOP OVER SOUTHERN CALIFORNIA. THIS WILL PLACE OUR REGION IN AN INCREASINGLY ACTIVE SOUTHWEST FLOW ALOFT THROUGH THE UPCOMING WEEKEND AND POSSIBLY INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 72 65 78 67 / 90 80 70 80 60 AUSTIN BERGSTROM INTL AIRPORT 66 73 67 78 68 / 90 80 70 80 60 NEW BRAUNFELS MUNI AIRPORT 67 74 66 79 68 / 90 80 70 80 60 BURNET MUNI AIRPORT 62 69 62 75 66 / 70 80 70 80 60 DEL RIO INTL AIRPORT 67 76 66 80 67 / 80 70 70 80 50 GEORGETOWN MUNI AIRPORT 63 69 64 77 67 / 80 80 70 80 60 HONDO MUNI AIRPORT 68 76 68 81 68 / 90 80 80 80 60 SAN MARCOS MUNI AIRPORT 67 73 66 77 67 / 90 80 70 80 60 LA GRANGE - FAYETTE REGIONAL 70 76 69 80 69 / 90 80 70 70 50 SAN ANTONIO INTL AIRPORT 68 75 67 79 68 / 90 80 70 80 60 STINSON MUNI AIRPORT 69 77 69 80 69 / 90 80 70 70 60 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...03 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 12:30 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT MON MAY 11 2015 TXZ171>173-183>194-202>209-217>225-228-121730- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1230 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT. LOW WATER CROSSINGS...CREEKS...AND STREAMS MAY BE IMPACTED ALONG WITH POOR DRAINAGE AREAS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON PRIMARILY OVER THE FAR WESTERN AREAS INCLUDING THE RIO GRANDE PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 4 PM TUESDAY. LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE THROUGH AT LEAST MID WEEK. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. RESIDENTS AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY AS THE CURRENT WEATHER PATTERN IS FAVORABLE TO PRODUCE DAILY CHANCES OF THUNDERSTORMS. SOME AREAS OF SOUTH CENTRAL TEXAS ARE NEARLY SATURATED AND ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TUESDAY. RAINFALL TOTALS WILL BE NEEDED.
In the hours before
Special weather statement, May 11, 3:29 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 PM CDT MON MAY 11 2015
TXZ218-112100-
ZAVALA TX-
329 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA COUNTY UNTIL
400 PM CDT...
AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRYSTAL CITY...MOVING NORTHWEST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CHULA VISTA-RIVER SPUR...COMETA AND LAS COLONIAS.
LAT...LON 2865 10002 2867 10007 2888 9988 2871 9970
2864 9976
TIME...MOT...LOC 2029Z 127DEG 7KT 2868 9984
HAMPSHIRESpecial weather statement, May 11, 4:14 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 414 PM CDT MON MAY 11 2015 TXZ220-221-112200- ATASCOSA TX-WILSON TX- 414 PM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ATASCOSA AND SOUTHWESTERN WILSON COUNTIES UNTIL 500 PM CDT... AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF PLEASANTON. LITTLE MOVEMENT IS NOTED WITH THIS STORM. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PLEASANTON...JOURDANTON...CHRISTINE...MCCOY AND INTERSTATE 37. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2902 9818 2894 9812 2873 9847 2898 9858 TIME...MOT...LOC 2111Z 073DEG 8KT 2892 9830 EMP
Special weather statement, May 11, 4:45 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT MON MAY 11 2015
TXZ183-112230-
VAL VERDE TX-
445 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 530 PM CDT...
AT 445 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF LAKE
VIEW TO NEAR BOX CANYON-AMISTAD...AND MOVING NORTH AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA AND
DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2958 10124 2976 10084 2959 10080 2946 10108
2947 10109 2947 10115 2952 10118 2952 10125
2953 10126
TIME...MOT...LOC 2145Z 157DEG 12KT 2956 10088 2944 10114
ZEITLERLocal storm report, May 11, 5:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 8 NNW DEL RIO 29.48N 100.95W
05/11/2015 M0.88 INCH VAL VERDE TX PUBLIC
&&
EVENT NUMBER EWX1500330
CVPLocal storm report, May 11, 5:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 7 WNW DEL RIO 29.42N 101.00W
05/11/2015 M0.70 INCH VAL VERDE TX PUBLIC
&&
EVENT NUMBER EWX1500331
CVPLocal storm report, May 11, 5:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
512 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 5 SE LOEBAU 30.22N 96.82W
05/11/2015 LEE TX PUBLIC
A RESIDENT REPORTED TREE DAMAGE ON HIS PROPERTY AS WELL
AS ADJACENT PROPERTIES OFF PRIVATE ROAD 1271.
&&
EVENT NUMBER EWX1500332
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 11, 2:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 11, 2:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 11, 3:01 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:21 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 114 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 11, 3:31 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 11, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 11, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| May 11, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 53 min |
| May 11, 5:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 11, 5:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 11, 5:55 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 65 min |
| May 11, 6:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 113 min |
| May 11, 6:56 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 64 min |
| May 11, 7:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis | 119 min |
| May 11, 7:55 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 7:58 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| May 11, 8:18 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 8:30 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 30 min |
| May 11, 8:42 AM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 11, 8:48 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 11, 9:01 AM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| May 11, 9:23 AM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| May 11, 10:01 AM CDT | Areal Flood Advisory | EWX | Val Verde | 119 min |
| May 11, 10:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 11, 10:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 10:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 56 hr |
| May 11, 11:06 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 11:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 12:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| May 11, 12:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| May 11, 1:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| May 11, 3:29 PM CDT | Special Weather Statement | EWX | Zavala | 31 min |
| May 11, 4:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 4:14 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 11, 4:30 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 11, 4:45 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 11, 5:33 PM CDT | Special Weather Statement | EWX | Karnes | 42 min |
| May 11, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 52 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 23 min |
| May 11, 6:13 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes | 3 hr |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 62 min |
| May 11, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 6:31 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 11, 6:42 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.